[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IP] Re: site degradation and visible skin problems

In a message dated 9/25/03 5:17:13 PM Eastern Daylight Time, 
email @ redacted writes:

> Ruth, I don't have visible skin evidence of having worn a pump for 10 
> years,
> but I do have site degradation as far as the absorption. For 14 years (4 on
> shots, 10 on pump) I exclusively used my lower ab and now I can't for awhile
> because of absorption problems due to overuse. So now I'm using my upper ab
> (under the ribs) and sides of hips (love handles). I'm hoping that rotating
> among these areas will prevent me from having site problems there. As far as
> anything noticeable

I was thinking of switching to my upper abdomen.  I have hesitated to do so 
because I remember when I was on injections on my upper abdomen I would hit 
sensitive areas frequently.   I have never had this problem using the lower 

for HELP or to subscribe/unsubscribe, contact: